Publication
Title
Chiral properties of topological-state loops
Author
Abstract
Language
English
Source (journal)
Physical review : B : condensed matter and materials physics. - Lancaster, Pa, 1998 - 2015
Publication
Lancaster, Pa : 2015
ISSN
1098-0121 [print]
1550-235X [online]
Volume/pages
91:24(2015), p. 1-6, 6 p.
Article Reference
245432
ISI
000356928200005
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2015
Last edited 27.07.2018
To cite this reference